# SDR JIKA2019092301

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N206AV
- Make and model: Beech C-99
- Aircraft serial: U206
- Aircraft time: 36,888 hours, 50,678 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOT DISCREPANCY, ENROUTE FROM KPDX TO KEUG DURING CRUISE FLIGHT A 9000’ MSL WHILE FLYING THROUGH LIGHT RAIN THE PILOT REPORTED THAT THE LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED. THE PILOT DID NOT SEE ANY EVIDENCE OF AN ENGINE FIRE FROM THE LEFT ENGINE, THE LIGHT REMAINED ILLUMINATED PAST 20 SECONDS.  THE PILOT DECLARED AN EMERGENCY FOLLOWED THE EMERGENCY CHECK LIST AND PERFORMED A PRECAUTIONARY IN FLIGHT SHUT DOWN OF THE LEFT ENGINE.  THE PILOT LANDED AT KEUG WITHOUT INCIDENT. SUPPLEMENTAL INFORMATION - ADDING CORRECTIVE ACTION TO ORIGINAL SUBMISSION. PDX MX CORRECTIVE ACTION MAINTENANCE INSPECTED THE LEFT ENGINE COMPARTMENT AND FOUND NO EVIDENCE OF A FIRE.  PERFORMED A FUNCTIONAL CHECK OF THE LEFT FIRE DETECTION SYSTEM AND FOUND THE LEFT ENGINE UPPER AFT FIRE DETECTOR INOPERATIVE. REPLACED INOPERATIVE FIRE DETECTOR AND PERFORMED THE GROUND FUNCTIONAL TEST, OPS CHECK SATISFACTORY.
